# SDR SIMA3345

- Difficulty date: November 13, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7253720337
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DEEP PITTING CORROSION FOUND ON REINFORCEMENT ANGLE ON RIGHT INTERCOSTAL BETWEEN FUSELAGE STATIONS 272 AND 288.  REPLACED REINFORCEMENT ANGLE AND INTERCOSTAL IAW SAAB MM.  (M)
